# SDR EE4Y201203050105

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 22,426 hours, 10,753 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Strap
- Condition: Corroded
- Location: Nr 2 Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, NOSE COWL IN THE 1 O`CLOCK POSITION CAPPING STRAP WITH WEAR.  REPAIRED NR 2 ENGINE, NOSE COWL IN THE 1 O`CLOCK POSITION CAPPING STRAP IAW SRM 54-10-00, REPAIR 30.
